# SDR HNAA2019102200315

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 36,385 hours, 32,426 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

PDIS  682     29-13  2001241  18OCT19  PHL  CLOSE
      HYD 1 SYS QTY INDICATION SHOWED ZERO DURING FLIGHT A
      LONG WITH ASSOCIATED FAILURE MESSAGES
FACT  18OCT19  17:20  PHL
            INSPECTED A/C NOTED LH NLG DOOR LH ACTUATOR HYD HOSE TO BE LOOSE AT B-NUT. RE TORQUE HYD HOSE SERVICE HY
            D #1 AND CYCLED LANDING GEAR SEVERAL TIME WITH NO DE
            FECT OR LEAK NOTED. REF AMM 29-10-03-06, 32-33-03-04. OK FOR SERVICE.
